# SDR VNAA201805231101

- Difficulty date: May 9, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N597NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15412
- Aircraft time: 5,016 hours, 4,675 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Message
- Condition: False Activation
- Location: Nlg Steering
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW RECEIVED A STEERING INOP CAUTION MESSAGE. THEY DECLARED AN EMERGENCY. THE TRUCKS ROLLED AND THEY WERE ABLE TO TAXI TO THE GATE ON THEIR OWN.  PROBLEM DID NOT REOCCUR
